Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 69, NWS Tallahassee, FL

May 12, 200610 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 12, 2006, 2:05 PM CDT for 10 counties in Florida. It took effect at May 13, 2006, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2006, 2:05 PM CDT (19:05 UTC)
In effect from
May 13, 2006, 12:00 PM CDT
Expired
May 13, 2006, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 121905
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT FRI MAY 12 2006

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT (7 PM CDT)
THIS EVENING FOR THE FLORIDA BIG BEND AND THE EASTERN FLORIDA
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND
SUSTAINED 20 FOOT WINDS NEAR 15 MPH...

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND THE INLAND EASTERN FLORIDA PANHANDLE ZONES
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...RELATIVE HUMIDITIES AND SUSTAINED SURFACE WINDS WILL 
MEET RED FLAG CRITERIA ACROSS MUCH OF NORTH FLORIDA THROUGH EARLY 
THIS EVENING. ON SATURDAY...LOW LEVEL MOISTURE WILL BEGIN TO INCREASE 
OVER WESTERN PORTIONS OF THE FLORIDA PANHANDLE...WITH ENOUGH DRY AIR 
IN PLACE OVER THE FLORIDA BIG BEND AND INLAND EASTERN PANHANDLE FOR 
RED FLAG CONDITIONS. RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE 
SATURDAY NIGHT AND SUNDAY AHEAD OF THE NEXT COLD FRONT.

FLZ011-013-016>019-026>029-034-130000-
/O.UPG.KTAE.FW.A.0060.060513T1700Z-060513T2300Z/
/O.NEW.KTAE.FW.W.0069.060513T1700Z-060513T2300Z/
/O.CON.KTAE.FW.W.0068.000000T0000Z-060513T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
205 PM CDT FRI MAY 12 2006 /305 PM EDT FRI MAY 12 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING.
A RED FLAG WARNING IS IN EFFECT SATURDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009-010-012-014-015-130000-
/O.CON.KTAE.FW.W.0068.000000T0000Z-060513T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN-
205 PM CDT FRI MAY 12 2006 /305 PM EDT FRI MAY 12 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

$$

JAMSKI
3 follow-up statements
000 
WWUS82 KTAE 122325
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
725 PM EDT FRI MAY 12 2006

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND THE INLAND EASTERN FLORIDA PANHANDLE ZONES
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...ON SATURDAY...LOW LEVEL MOISTURE WILL BEGIN TO
INCREASE OVER WESTERN PORTIONS OF THE FLORIDA PANHANDLE...WITH
ENOUGH DRY AIR IN PLACE OVER THE FLORIDA BIG BEND AND INLAND
EASTERN PANHANDLE FOR RED FLAG CONDITIONS. RELATIVE HUMIDITIES
WILL CONTINUE TO INCREASE SATURDAY NIGHT AND SUNDAY AHEAD OF THE
NEXT COLD FRONT.

FLZ011-013-016>019-026>029-034-130730-
/O.CAN.KTAE.FW.W.0068.000000T0000Z-060513T0000Z/
/O.CON.KTAE.FW.W.0069.060513T1700Z-060513T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
625 PM CDT FRI MAY 12 2006 /725 PM EDT FRI MAY 12 2006/

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT
/12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ007-009-010-012-014-015-130030-
/O.CAN.KTAE.FW.W.0068.000000T0000Z-060513T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN-
625 PM CDT FRI MAY 12 2006 /725 PM EDT FRI MAY 12 2006/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

BLOCK
000 
WWUS82 KTAE 130718
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 AM EDT SAT MAY 13 2006

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND THE INLAND EASTERN FLORIDA PANHANDLE ZONES
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...ON SATURDAY...LOW LEVEL MOISTURE WILL BEGIN TO
INCREASE OVER WESTERN PORTIONS OF THE FLORIDA PANHANDLE...WITH
ENOUGH DRY AIR IN PLACE OVER THE FLORIDA BIG BEND AND INLAND
EASTERN PANHANDLE FOR RED FLAG CONDITIONS. RELATIVE HUMIDITIES
WILL CONTINUE TO INCREASE SATURDAY NIGHT AND SUNDAY AHEAD OF THE
NEXT COLD FRONT.

FLZ011-013-016>019-026>029-034-131130-
/O.CON.KTAE.FW.W.0069.060513T1700Z-060513T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
218 AM CDT SAT MAY 13 2006 /318 AM EDT SAT MAY 13 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 130846
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EDT SAT MAY 13 2006

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND
AND THE INLAND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

.DISCUSSION...LOW LEVEL MOISTURE WILL BEGIN TO INCREASE OVER WESTERN
PORTIONS OF THE FLORIDA PANHANDLE TODAY...WITH STILL ENOUGH DRY AIR IN
PLACE OVER THE FLORIDA BIG BEND AND INLAND EASTERN PANHANDLE FOR RED
FLAG CONDITIONS. RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE ACROSS
THE AREA SUNDAY AHEAD OF THE NEXT COLD FRONT. THERE WILL BE A CHANCE
FOR SHOWERS AND THUNDERSTORMS MAINLY OVER SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA TODAY AND TONIGHT AND ACROSS ALL
BUT THE SOUTHEAST BIG BEND ON SUNDAY. A FEW OF THE STORMS MAY PRODUCE
HAIL TODAY AND TONIGHT.

FLZ011-013-016>019-026>029-034-132300-
/O.CON.KTAE.FW.W.0069.060513T1700Z-060513T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
346 AM CDT SAT MAY 13 2006 /446 AM EDT SAT MAY 13 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 12, 1:05 PM CDT, 1 hour earlier.

Area forecast discussion, May 12, 1:05 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 PM EDT FRI MAY 12 2006

.SYNOPSIS...NEAR 100 PERCENT SUNSHINE IS EVIDENT ACROSS THE REGION
THIS AFTERNOON WITH SEASONABLY COOL TEMPERATURES UNDER DRY NW WINDS.
TEMPS ARE RISING INTO THE 70S OVER MOST AREAS...AND SHOULD STILL TOP
OUT IN THE UPPER 70S TO LOWER 80S BEFORE THE DAY IS THROUGH. OVER THE
COASTAL WATERS...THE ONCE STRONG NW WINDS CONTINUE TO SLACKEN...WITH
SEAS SLOWLY SUBSIDING AS WELL.

&&

.SHORT TERM...CURRENT FCST AND GENERAL THINKING IS FAIRLY WELL ON
TRACK FOR THE NEXT COUPLE OF DAYS THIS MODEL CYCLE...AS THE
SPRAWLING UPPER LOW OVER THE THE GREAT LAKES WILL BE THE PREDOMINANT
FEATURE THIS WEEKEND. THIS LOW IS STILL PROGGED TO SINK SLOWLY TO
THE SOUTH DURING THE NEXT 48 HRS...WITH MULTIPLE VORT LOBES ROTATING
AROUND ITS OUTER PERIPHERY. THE FIRST LOBE TO IMPACT THE CWA WILL
PASS THROUGH ON SATURDAY...AND ONE MINOR CHANGE FROM THE PREVIOUS
FCST IS TO LOCATE IT A BIT FURTHER TO THE NORTH WITH THE 12 UTC
MODEL RUNS. THIS WILL SHIFT POPS MORE TO THE N AND E IN THE
CWA...WHERE THE DYNAMICS AND COLD POOL ALOFT SHOULD BE ENOUGH TO
OVERCOME LIMITED MOISTURE TO ALLOW FOR ISOLATED TO SCATTERED STORMS.
THE NEXT PIECE OF ENERGY WILL BE ASSOCIATED WITH A DEVELOPING COLD
FRONT...WHICH IS NOW EXPECTED TO PASS THROUGH THE REGION LATE SUNDAY
OR SUNDAY NIGHT. ALTHOUGH STILL SOMEWHAT LIMITED...RETURN FLOW
MOISTURE WILL BE BETTER ESTABLISHED IN ADVANCE OF THE FRONT...WHICH
SHOULD PROVIDE US WITH SOME HAIL THREAT DUE TO THE COLD POOL ALOFT.

&&

.LONG TERM...THE UPPER LOW OVER KY AT THE BEGINNING OF THE PERIOD
WILL WOBBLE E AND THEN NE BEFORE FINALLY OPENING UP AS IT
ACCELERATES NEWD BY MID WEEK, ONLY TO BE REPLACED BY ANOTHER
DROPPING SEWD FROM CENTRAL CANADA. EXPECTING A RATHER SLOW FRONTAL
PASSAGE SUN NIGHT LOCALLY, WITH SLIGHT CHANCE POPS LINGERING INTO
MON ACROSS THE ERN ZONES. HEIGHTS CONTINUE TO DROP ON TUE AND THERE
SHOULD BE ENOUGH INSTABILITY FOR SLIGHT CHANCE POPS. WED NIGHT AND
THU LOOK TO BE THE DRIEST PERIOD IN THIS PART OF THE FORECAST. THE
NEXT COLD FRONT WILL APPROACH FROM THE N ON FRI BRINGING A RETURN OF
LOW CHANCE POPS TO THE AREA. TEMPS WILL BE BELOW NORMAL THROUGH THE
PERIOD.

&&

.MARINE...EXPECT THE PRESSURE GRADIENT TO TIGHTEN UP ONCE AGAIN IN
ASSOCIATION WITH THE NEXT COLD FRONT...WITH A PERIOD OF SCEC
CONDITIONS POSSIBLE BY LATE IN THE WEEKEND.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL DURING THE FORECAST PERIOD.
WEST WINDS 10 TO 15 KNOTS THIS AFTERNOON WILL BECOME LIGHT AFTER
SUNSET. AFTER CLEAR SKIES THIS EVENING...SOME CIRRUS CLOUDS WILL
MOVE FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA TOWARD MORNING.

&&

.FIRE WEATHER...CURRENT RED FLAG WARNING IS JUST GETTING UNDERWAY
THIS AFTERNOON...AS TEMPS ARE STRUGGLING THROUGH THE 70S. WILL ALSO
UPGRADE ALL OF THE WATCH AREA ON SAT TO A WARNING...AS TEMPS ARE
EXPECTED TO REACH THE MID 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  49 85 59 82 / 00 10 30 30
PANAMA CITY  55 82 63 78 / 00 05 20 30
DOTHAN       53 82 60 80 / 00 20 30 40
ALBANY       54 81 59 79 / 00 30 40 40
VALDOSTA     49 82 58 80 / 00 20 30 30
CROSS CITY   51 84 58 83 / 00 05 20 20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING CONTINUES ALL ZONES THIS AFTN.
     RED FLAG WARNING SAT AFTN BIG BEND AND EASTERN PANHANDLE ZONES.

PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...JAMSKI
LONG TERM...WOOL
Hazardous weather outlook, May 12, 4:32 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT FRI MAY 12 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
432 AM CDT FRI MAY 12 2006 /532 AM EDT FRI MAY 12 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT.

BOATERS HEADING OUT INTO THE GULF OF MEXICO EARLY THIS MORNING
WILL FIND WINDS AROUND 15 KNOTS OR A BIT HIGHER WITH SEAS AS HIGH
AS 6 FEET WELL OFFSHORE. ALTHOUGH BOTH WINDS AND SEAS ARE EXPECTED
TO SUBSIDE LATER TODAY...MARINERS ARE ENCOURAGED TO EXERCISE
CAUTION THIS MORNING. MUCH DRIER AIR WILL FILTER INTO THE REGION
TODAY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND BREEZY
CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL APPROACH SUNDAY AND PUSH SOUTH OF THE AREA
SUNDAY NIGHT. VERTICAL WIND AND TEMPERATURE PROFILES WOULD
SUPPORT ANOTHER ROUND OF SEVERE WEATHER DURING THIS PERIOD, WITH
HAIL AND GUSTY WINDS THE MAIN THREAT. HOWEVER...IT DOES NOT APPEAR
THE SUFFICIENT MOISTURE RETURN WILL BE REALIZED TO WARRANT A
SLIGHT RISK FOR SEVERE STORMS AT THIS TIME. WINDS WILL INCREASE TO
15 TO 20 KNOTS ON SUNDAY...WITH SEAS BUILDING TO 4 TO 6 FEET AHEAD
OF THE FRONT. MARINERS SHOULD EXERCISE CAUTION IF HEADING OUT INTO
THE GULF OF MEXICO ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEB SITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

18-WOOL

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.